U.S. doctors online nowAsk doctors free
Phoenix, AZ
A 26-year-old male asked:

I been taking levaquin for two weeks now can iit be the cause of my hands feeling swollen and fingers hurting when i make a fist? also flomax (tamsulosin) for pros

1 doctor answer3 doctors weighed in
Dr. Craig Smith
Urology 36 years experience
Yes levaquin (levofloxacin) : Quinolone antibiotics ( Levaquin (levofloxacin) ) may have the side effect of joint aches and pain and to a lesser extent but of greater consequence tendon rupture ( achilles' tendon being the most common). These side effects are uncommon but you need to be aware of.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 26, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.